We would like to send you notifications on the latest Product Review Club offers.

Med interaction question

Anonymous

This may be a long shot, but does anyone take Wellbutrin and Percocet? My Wellbutrin is for depression/anxiety and my Percocet is for pain, however it seems when I take Percocet, I get these crazy blinding headaches with nausea, dizziness and sensitivity to light. The reason I think it's an interaction between the two drugs is because I have taken Percocet without the Wellbutrin before and never experienced any of these "side effects". I do have a doctors appt. coming up, so I will ask then, I'm just looking for any tips to help the headaches. I can't take ibuprofen, aspirin, etc so unfortunately that won't work for me.
Thanks!
Jun 20, 2017 @ 01:02 pm

8 Replies


kelx

.

No I don't take those in particular but similar meds...I take Zoloft for Anxiety and Dilaudid for pain when I need too.....When I take Dialudid (Morphine) it ALWAYS makes me dizzy, lighheaded, sick feeling...So thats why I only take it when I am desperate for the pain too end. And make sure when you take it, you have a full stomach of food, this will decrease those symtpoms. And it doesn't always happen those symptoms just like you....Only sometimes...Have you tried ice packs and laying down....that will help me sometimes....or a warm bath...but ya ask your doctor when you see them. I wish advil/tylonel helped me as well. Mine is more nerve/compression pain so those don't work either for me lol
Jun 20, 2017 @ 01:28 pm
carlyporteous

.

I take Welbutrin, and my doctor and pharmacy said it cannot be taken with many medications.. especially percocets. This is probably why!
Jun 20, 2017 @ 02:09 pm
Anonymous

Interaction

hey carlyporteous,

I read about drug interactions online between these two before I took them, but I was prescribed both by the same doctor, and I did ask, but was told the "major" interaction is seizures, which though not impossible are not necessarily likely as I don't have a history of them. The pharmacy also gave them to me without saying anything as well, and usually they'll mention this kind of thing. I am going to bring it up with my doctor again, but I guess I felt safe in taking them when the professionals haven't told me otherwise. Sometimes I wish they would take another minute and really think about the medicines they're giving out.
Jun 20, 2017 @ 02:37 pm
jujusamples

.

I take Wellbrutrin for quite some time with another antidepressant and they work fine. I heard from other's in my group therapies that Wellbrutrin gives them horrible side effects.


I'd consult your doctor and let him/her know the side effects and your DR might be able to prescribed you something more compatible.
Jun 20, 2017 @ 06:19 pm
morencyc

.

I have similar problems with my medications - it seems they can help alleviate some mental health symptoms but they cause a whole load of side effects and have a lot of interactions. I have found regular tylenol, ibuprofen, aleve, naproxen, etc. do not interact but they are not as strong as prescription pain killers.
Jun 20, 2017 @ 07:33 pm
Pammywhammy845

Yikes

That's scary . I wouldn't take it together anymore .
Jun 20, 2017 @ 09:58 pm
mollychops3

health

it is so scary
Jun 12, 2022 @ 03:42 pm
angelavaughan89

doctor

Depression and anxiety should only be treated with the help of a specialized doctor. This worries me too. Recently I had to write about mental illness, if you want you can read this for understanding. My friend is having problems with this and I would like to find a good doctor for him. So far my search has led me to a dead end.
Jun 12, 2022 @ 03:57 pm

Leave A Reply